# SDR SWAA2023110709113

- Difficulty date: October 9, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE CARGO TRACK BS 727E AND LBL 17.24 AFT CARGO COMPARTMENT 2023-635428<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BETWEEN BS 727D TO BS747 AND LBL 17.24 AFT CARGO COMPARTMENT. IAW B73-700 SRM 51-40-02 AND SRM 53-00-53-2R-3 REPAIR 3 FIG 203 AND DWG: 146A7500 SHEET:113 REV- MATERIAL USED: BAC1520-1397 PO: 2023 137102 AND BAC1509-100688 PO: 2023-127522 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BETWEEN BS 727D TO BS747 AND LBL 17.24 AFT CARGO COMPARTMENT. IAW B73-700 SRM 51-40-02 AND SRM 53-00-53-2R-3 REPAIR 3 FIG 203 AND DWG: 146A7500 SHEET:113 REV- MATERIAL USED: BAC1520-1397 PO: 2023 137102 AND BAC1509-100688 PO: 2023-127522 SEE INDIVIDUAL SIGN OFFS BELOW.
